# SDR AALA201709059003

- Difficulty date: September 4, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 11,300 hours, 5,486 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Computer
- Part number: HTE690001
- Condition: Faulted
- Location: Nr 1 Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK NR 1 FUEL PUMP FAULT AFTER TAKE OFF. MAINTENANCE TROUBLESHOT IAW TSM 28-21-00.  MAINTENANCE REPLACED FQIC IAW AMM 28-42-34.  ACCOMPLISHED AN OPERATIONAL CHECK IAW AMM 28-21-00.
